# SDR CALA2025122312325

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 16,679 hours, 5,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPS CHECK,  BUSINESS CLASS FLOOR PROXIMITY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY FUSES AT M2816 IAW AMM 33-51-06, OPS CHECKED NORMAL ACFT OK TO CONTINUE
